Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An asymptotic formula in the theory of numbers


Author: H. Halberstam
Journal: Trans. Amer. Math. Soc. 84 (1957), 338-351
MSC: Primary 10.1X
DOI: https://doi.org/10.1090/S0002-9947-1957-0084519-0
MathSciNet review: 0084519
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Halberstam, Four asymptotic formulae in the theory of numbers, J. London Math. Soc. vol. 24 (1949) pp. 13-21. MR 0028337 (10:431g)
  • [2] T. Estermann, On the representations of a number as a sum of two products, Proc. London Math. Soc. 2 vol. 31 (1929) pp. 123-133.
  • [3] -, Vereinfachter Beweis eines Satzes von Kloosterman, Abh. Math. Sem. Hansischen Univ. vol. 7 (1929) pp. 83-98.
  • [4] A. Weil, On some exponential sums, Proc. Nat. Acad. Sci. U.S.A. vol. 34 (1948) pp. 204-207. MR 0027006 (10:234e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.1X

Retrieve articles in all journals with MSC: 10.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0084519-0
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society